Alert archive / Florida / Gale Warnings in 2017

Gale Warning 1, NWS Jacksonville, FL

January 7, 2017

NWS Jacksonville, FL issued this gale warning at Jan 7, 2017, 2:26 AM EST. It took effect at Jan 7, 2017, 7:00 AM EST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 7, 2017, 2:26 AM EST (07:26 UTC)
In effect from
Jan 7, 2017, 7:00 AM EST
Expired
Jan 8, 2017, 10:12 AM EST
In force
27 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

102 
WHUS72 KJAX 070726
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 AM EST SAT JAN 7 2017

AMZ470-472-474-080800-
/O.CON.KJAX.SC.Y.0001.000000T0000Z-170107T1200Z/
/O.UPG.KJAX.GL.A.0001.170107T1200Z-170108T2100Z/
/O.NEW.KJAX.GL.W.0001.170107T1200Z-170108T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
226 AM EST SAT JAN 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST
SUNDAY. 

* WINDS...NORTH NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 9 TO 12 FEET WITH OCCASIONAL 
  SEAS UP TO 15 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-080800-
/O.CON.KJAX.SC.Y.0001.170107T1200Z-170109T0900Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
226 AM EST SAT JAN 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 AM EST MONDAY...

* WINDS...NORTH NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS 
  TO GALE FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS 
  UP TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
856 
WHUS72 KJAX 071542 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1042 AM EST SAT JAN 7 2017

AMZ470-472-474-080830-
/O.CON.KJAX.GL.W.0001.000000T0000Z-170108T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1042 AM EST SAT JAN 7 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS...NORTH NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 
  GALE FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 9 TO 12 FEET WITH OCCASIONAL 
  SEAS UP TO 15 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-080830-
/O.CON.KJAX.SC.Y.0001.000000T0000Z-170109T0900Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1042 AM EST SAT JAN 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTH NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS 
  TO GALE FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS 
  UP TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
669 
WHUS72 KJAX 071956
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EST SAT JAN 7 2017

AMZ470-472-474-081045-
/O.CON.KJAX.GL.W.0001.000000T0000Z-170108T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
256 PM EST SAT JAN 7 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS...NORTH NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 
  GALE FORCE. 

* WAVES/SEAS...SEAS BECOMING 9 TO 13 FEET. OCCASIONAL SEAS UP TO
  17 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-081045-
/O.CON.KJAX.SC.Y.0001.000000T0000Z-170109T0900Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
256 PM EST SAT JAN 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTH NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS 
  TO GALE FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS 
  UP TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
979 
WHUS72 KJAX 080913
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 AM EST SUN JAN 8 2017

AMZ470-472-474-082100-
/O.CON.KJAX.GL.W.0001.000000T0000Z-170108T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
413 AM EST SUN JAN 8 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS...NORTH 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.

* WAVES/SEAS...SEAS BECOMING 9 TO 12 FEET. OCCASIONAL SEAS UP TO
  15 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-082100-
/O.CON.KJAX.SC.Y.0001.000000T0000Z-170109T0900Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
413 AM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE
  FORCE.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS
  UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
553 
WHUS72 KJAX 081512 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EST SUN JAN 8 2017

AMZ470-472-474-082315-
/O.CAN.KJAX.GL.W.0001.000000T0000Z-170108T2100Z/
/O.NEW.KJAX.SC.Y.0002.170108T1512Z-170109T1500Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1012 AM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 8 TO 12 FEET. OCCASIONAL SEAS UP TO 14 FEET
  WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-082315-
/O.CON.KJAX.SC.Y.0001.000000T0000Z-170109T0900Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1012 AM EST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Jan 6, 8:25 PM EST, 6 hours 1 minute earlier.

Area forecast discussion, Jan 6, 8:25 PM EST, 6 hours 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
825 PM EST Fri Jan 6 2017

...Widespread Rain developing with embedded Thunderstorms late
tonight...

...Much Colder late tonight with Freezing temperatures Saturday
and Sunday nights with low wind chills...

.UPDATE...
Forecast on track as pressure falls along the Big Bend region
signal the approach the developing GOMEX low pressure system which
is expected to track across NE FL/JAX then into coastal SE GA
offshore waters by tomorrow morning. So far most of the widespread
rain has pushed into NE FL south of the I-10 corridor with
embedded storms about to impact the I-75 corridor from Live Oak
south to GNV/OCF and this lines up with the latest SPC marginal
risk where not a lot of surface based cape is available but could
still see some strong/marginal severe storms produce some
hail/winds near warning criteria. Otherwise expect widespread rain
to overspread the remainder of the region with a slight chance of
more elevated storms. Rainfall amounts still expected to be
widespread in the 0.50-1.00" range with higher amounts likely in
the convection across NE FL south of the I-10 corridor. Temps
currently in the 50s/60s will slowly fall into the 40s/50s by
morning as the frontal boundary across SE GA slowly pushes towards
the FL/GA border by morning. Saturday...will feature steady to
slowly falling temps from the 40s/50s in the morning to the upper
30s/40s by the afternoon as the low pressure moves up the SE U.S.
coast and cold front gets swept SE of the region and offshore and
this will quickly end the rainfall during the morning hours from
NW to SE and offshore with just a few lingering light showers by
the afternoon close to the NE FL coast. Brisk Northwest winds will
increase to 15-25 mph with gusts to 30-35 mph at times and may be
close to Wind Advisory at times near the coast. This will make it
feel much closer to the 30s throughout the day.

&&

.AVIATION...
Widespread Rain/Embedded Storms impacting GNV first this evening
and will push into JAX Metro TAF sites by 03z time frame and have
added VCTS in those TAF sites while VFR Cigs/Vsbys linger for a
while longer this evening. Otherwise MVFR Cigs/Vsbys expected to
develop area-wide by 06z and with winds less than 10 knots and
SWly jet aloft at 35 knots have added in LLWS since there is
marginal speed shear but at least 90 degrees or more of directional
shear as well. Latest Hi-Res models have wind shift to NW around
the 12z time frame at most TAF sites and lowering of CIGS to
around 800 feet with light rain continuing, then a slow
improvement during the late morning hours to 2000 feet CIGS then
these CIGS should scatter out by 21z as drier air wraps around the
system.

&&

.MARINE...Advisory conditions will develop late tonight over the
offshore waters s-sw winds increase ahead approaching Gulf low
pressure. Gale Watch for offshore zones for Saturday through
Sunday due to frequent gusts to Gale force expected as pressure
gradient tightens and cold air advects across the relatively warm
waters. Advisory conditions will also develop for near shore zones
Saturday through Sunday night.

Rip Currents: Low risk today...becoming Moderate to High this
weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  43  45  26  45 /  90  30   0   0
SSI  49  50  29  45 / 100  60   0   0
JAX  51  53  28  46 /  90  60   0   0
SGJ  58  61  33  46 /  80  70  10   0
GNV  53  56  27  48 /  90  60   0   0
OCF  58  61  29  51 /  90  70   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Hard Freeze Watch from Saturday evening through Sunday morning
     for Baker-Columbia-Hamilton-Inland Nassau-Suwannee-Union.

     Freeze Watch from late Saturday night through Sunday morning for
     Alachua-Bradford-Clay-Coastal Duval-Coastal Nassau-Flagler-
     Gilchrist-Inland Duval-Marion-Putnam-St. Johns.

GA...Hard Freeze Watch from Saturday evening through Sunday morning
     for Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-
     Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-
     Wayne.

     Freeze Watch from late Saturday night through Sunday morning for
     Coastal Camden-Coastal Glynn.

AM...Gale Watch from 7 AM EST Saturday through Sunday afternoon for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Small Craft Advisory from 1 AM to 7 AM EST Saturday for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

     Small Craft Advisory from 7 AM Saturday to 4 AM EST Monday for
     Coastal waters from Altamaha Sound to Fernandina Beach FL
     out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

&&

Hess/Nelson/Guillet
Hazardous weather outlook, Jan 6, 2:55 PM EST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EST FRI JAN 6 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-071200-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
255 PM EST FRI JAN 6 2017

...HARD FREEZE AND FREEZE WATCH SATURDAY NIGHT...

...GALE WATCH FOR THE OFFSHORE COASTAL WATERS SATURDAY THROUGH
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

WIDESPREAD RAIN WITH A FEW EMBEDDED THUNDERSTORMS ARE EXPECTED
TO DEVELOP TONIGHT. STRONG STORMS...WITH HAIL AND STRONG AND GUSTY
WINDS...ARE POSSIBLE NEAR AND WEST OF THE I-75 CORRIDOR OF NORTHEAST
FLORIDA AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A HARD FREEZE IS EXPECTED ACROSS INLAND LOCATIONS SATURDAY AND SUNDAY
NIGHT...WITH A LIGHT FREEZE CLOSER TO THE COAST AND SOUTH OF I-10.
WIND CHILL INDICES WILL BE IN THE UPPER TEENS AND LOWER 20S AND
ADVISORIES MAY BE NEEDED.

AN ARCTIC FRONT WILL SWEEP ACROSS THE WATERS EARLY SATURDAY PRODUCING
STRONG NORTH TO NORTHWEST WINDS. A GALE WATCH IS IN EFFECT FOR THE
OFFSHORE WATERS BEGINNING SATURDAY AND A SMALL CRAFT ADVISORY
IN EFFECT FOR THE NEAR SHORE WATERS.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 6, 10:07 PM EST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1007 PM EST FRI JAN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 WSW WINFIELD          30.25N 82.71W
01/06/2017                   COLUMBIA           FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED DOWNED TREES AND POWERLINES
            ALONG THE INTERSTATE 10 CORRIDOR FROM MILE MARKER 298 TO
            MILE MARKER 301. THIS IS JUST EAST OF THE I-75/I-10
            INTERCHANGE AND NEAR THE U.S. 41 HIGHWAY EXIT ON I-10.
            DAMAGE ESTIMATE IS PRELIMINARY AND TIME IS ESTIMATED
            BASED ON RADAR IMAGERY.

&&

JHESS
Local storm report, Jan 6, 10:39 PM EST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1039 PM EST FRI JAN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     5 NW LAKE CITY          30.24N 82.70W
01/06/2017                   COLUMBIA           FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREE DOWN ON A HOME ON
            NORTHWEST MOORE ROAD. NO INJURIES WERE REPORTED. TIME IS
            ESTIMATED BASED ON RADAR.

&&

JHESS
Local storm report, Jan 6, 10:42 PM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1042 PM EST FRI JAN 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             4 NNW LAKE CITY         30.25N 82.67W
01/06/2017  U0.50 INCH       COLUMBIA           FL   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED PUBLIC REPORTS OF HAIL OF
            UNKNOWN SIZE ON THE NORTH SIDE OF LAKE CITY. TIME IS
            ESTIMATED BASED ON RADAR IMAGERY.

&&

JHESS
Special weather statement, Jan 7, 1:33 AM EST, 53 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
133 AM EST SAT JAN 7 2017

FLZ021-070715-
Suwannee FL-
133 AM EST SAT JAN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE COUNTY UNTIL 215 AM
EST...

At 131 AM EST, Doppler radar was tracking a heavy shower near
Dowling Park, or 10 miles southwest of Live Oak, moving northeast at
50 mph. Other heavy showers were approaching southern Suwannee
County. Radar indiates potential for 40 to 50 mph wind gusts with
the showers.

Locations impacted include...
Live Oak, Suwannee Springs, Wellborn, Obrien, Mcalpin, Luraville,
Dowling Park, Branford, Newburn and Houston.

LAT...LON 3026 8324 3032 8321 3041 8297 3038 8289
      3034 8284 3034 8280 3002 8280 2996 8293
      2996 8295 2999 8296 3001 8300 3008 8307
      3009 8311 3011 8312 3010 8314 3011 8316
      3009 8319 3012 8323 3018 8325 3026 8325
TIME...MOT...LOC 0631Z 240DEG 49KT 3022 8314

WOLF
Special weather statement, Jan 7, 1:49 AM EST, 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
149 AM EST SAT JAN 7 2017

FLZ040-070730-
Marion FL-
149 AM EST SAT JAN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 230 AM EST...

At 148 AM EST, Doppler radar was tracking a band of thunderstorms
moving over southern Marion County...moving rapidly northeast
at 55 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within these
storms. Tornadoes may develop with little or no advanced warning.

Locations impacted include...
Ocala, Rainbow Lakes Estates, Fort McCoy, Lynne, Ocala Airport, Moss
Bluff, Lake Weir, Ocklawaha, Anthony and Silver Springs Shores.

LAT...LON 2897 8232 2901 8239 2902 8240 2902 8242
      2905 8247 2905 8249 2904 8250 2904 8253
      2919 8253 2922 8246 2922 8240 2924 8240
      2944 8188 2899 8172 2896 8224 2896 8231
TIME...MOT...LOC 0648Z 240DEG 48KT 2907 8241

WOLF
Special weather statement, Jan 7, 2:24 AM EST, 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
224 AM EST SAT JAN 7 2017

FLZ022-023-GAZ150-163-164-070800-
Baker FL-Columbia FL-Clinch GA-Charlton GA-Ware GA-
224 AM EST SAT JAN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...NORTHERN
BAKER...SOUTHEASTERN CLINCH...SOUTHEASTERN WARE AND CENTRAL CHARLTON
COUNTIES UNTIL 300 AM EST...

At 224 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Fargo to 9 miles north of Olustee.
Movement was east at 55 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Fargo, Stephen Foster State Park, Taylor, Race Pond and St. George.

LAT...LON 3101 8212 3057 8202 3037 8205 3029 8250
      3076 8258
TIME...MOT...LOC 0724Z 252DEG 51KT 3073 8253 3034 8246

WOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 8:13 PM ESTSpecial Weather StatementJAXGilchrist32 min
Jan 6, 8:23 PM ESTSpecial Weather StatementJAXSuwannee52 min
Jan 6, 8:47 PM ESTSpecial Weather StatementJAXColumbia28 min
Jan 6, 9:09 PM ESTSpecial Weather StatementJAXBaker51 min
Jan 6, 9:43 PM ESTSpecial Weather StatementJAXDuval32 min
Jan 6, 9:54 PM ESTSpecial Marine WarningJAX66 min
Jan 7, 1:33 AM ESTSpecial Weather StatementJAXSuwannee42 min
Jan 7, 1:44 AM ESTSevere Thunderstorm WarningJAXHamilton, Suwannee31 min
Jan 7, 1:49 AM ESTSpecial Weather StatementJAXMarion41 min
Jan 7, 1:54 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee31 min
Jan 7, 2:18 AM ESTSevere Thunderstorm WarningJAXMarion42 min
Jan 7, 2:45 AM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union35 hr
Jan 7, 2:45 AM ESTFreeze WarningJAXBradford, Duval, Flagler, Gilchrist, Nassau30 hr
Jan 7, 2:45 AM ESTHard Freeze WatchJAXBaker, Nassau, Suwannee, Union35 hr
Jan 7, 2:45 AM ESTHard Freeze WarningJAXBaker, Gilchrist, Nassau, Suwannee, Union30 hr
Jan 7, 2:50 AM ESTWind Chill AdvisoryJAXBaker, Bradford, Duval, Gilchrist, Nassau, Suwannee and 1 more30 hr
Jan 7, 3:01 AM ESTSpecial Weather StatementJAXFlagler29 min
Jan 7, 3:19 AM ESTSpecial Marine WarningJAX41 min
Jan 7, 3:53 AM ESTSpecial Weather StatementJAXMarion37 min
Jan 6, 9:56 PM ESTSpecial Weather StatementJAXCamden49 min
Jan 7, 2:24 AM ESTSpecial Weather StatementJAXCharlton36 min

Nearby

Gale Warnings in Florida, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.